The FDA enforcement report dated 14 October 2026 lists an ongoing Class II recall of compounded tirzepatide injection, 18 mg/mL in 4 mL multi-dose vials, from Apothecary Pharma, LLC, for lack of assurance of sterility.
This is a product-quality action on one compounder, not a finding about tirzepatide itself. It joins other recent recalls of compounded incretin products for the same reason. Multi-dose vials add the risk of contamination with repeated punctures, on top of whatever sterility problems exist at manufacture.
- Ask patients whether their tirzepatide or semaglutide comes from a licensed pen or a compounded vial.
- Advise patients using multi-dose vials about aseptic technique and storage.
- Check injection sites in anyone using compounded product who reports redness or fever.
- This recall does not affect licensed branded tirzepatide.
Why it matters
Compounded incretins are often outside the prescriber's sight, and repeated sterility recalls show the quality gap.
Don't overread it
A sterility-assurance recall at one compounder is not a safety signal for tirzepatide.
Read the rest in the app
You have read your two free briefings this month. The app carries all 27 specialties, every morning, free — and this finding is waiting in it.

Scan to keep reading on your phone. No account needed to start.
Tomorrow morning, before your first patient
One edition a day for clinical pharmacology, written by the desk, every claim tied to its paper. Six minutes.
Get the app — free